# SDR IPXA2025020514484

- Difficulty date: January 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,744 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 2024T3050C
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP. FLOORS, UNDER 121CF FLOOR PANEL, NEAR FR4, ELECTRICAL WIRE BRACKET SUPPORT IS BROKEN. DOT 103-01. INSTALLED NEW BRACKET UNDER PANEL 121CF NEAR FR4 IAW A300-600 SRM 51-40-21. JOB COMPLETE
